# SDR 9703389104

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94S
- Make and model: Doug DC-9-15
- Aircraft serial: 47204
- Engine: Pwa JT8D7
- System (JASC): 3800 · Water and Waste System
- Part: Water Line
- Condition: Damaged
- Location: Right
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

AS DESCENT WAS INITIATED, THE RIGHT ENGINE THRUST LEVER WOULD NOT MOVE FROM ITS CURRENT POSITION.  CREW SHUT DOWN THE RIGHT ENGINE. CONTINUED TO DESTINATION AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED DAMAGED WATER LINE ON RIGHT SIDE OF AIRCRAFT, HEAT WAS APPLIED TO THRUST LEVERS AND CABLES TO REMOVE ICE WATER, OPERATIONAL CHECK OK.
